RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Saitov, Il'nur Minnigazyevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:40
Abstract pages:333
Full texts:48
References:58
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person97714
List of publications on Google Scholar
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=1786-4375
http://orcid.org/0000-0003-2003-2379
http://www.researcherid.com/rid/A-6860-2014
http://www.scopus.com/authid/detail.url?authorId=36020574400

Publications in Math-Net.Ru
2020
1. H. E. Norman, I. M. Saitov, “Полуметаллические состояния кристаллического молекулярного водорода при высоких давлениях”, Pis'ma v Zh. Èksper. Teoret. Fiz., 111:3 (2020),  175–180  mathnet
2019
2. I. M. Saitov, “Metastable conducting crystalline hydrogen at high pressure”, Pis'ma v Zh. Èksper. Teoret. Fiz., 110:3 (2019),  184–189  mathnet  elib; JETP Letters, 110:3 (2019), 206–210  isi  scopus
2014
3. R. G. Bystriy, Ya. S. Lavrinenko, A. V. Lankin, I. V. Morozov, H. E. Norman, I. M. Saitov, “Pressure Fluctuations in the Nonideal Nondegenerate Plasma”, TVT, 52:4 (2014),  494–503  mathnet  elib; High Temperature, 52:4 (2014), 475–482  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020